Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 29, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Nov 26, 2011, 3:56 AM CST for 12 counties in Texas. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2011, 3:56 AM CST (09:56 UTC)
- Expired
- Nov 26, 2011, 6:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Lubbock, TX
Counties Childress County, TX, Cottle County, TX, Dickens County, TX, Garza County, TX, Hall County, TX, Kent County, TX, King County, TX, Lynn County, TX, Motley County, TX, Stonewall County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 73 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
135 WWUS74 KLUB 260956 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 356 AM CST SAT NOV 26 2011 ...COLD FRONT USHERING IN VERY STRONG WINDS TODAY... TXZ021>024-027>030-033>036-261800- /O.NEW.KLUB.HW.W.0008.111126T1000Z-111127T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS 356 AM CST SAT NOV 26 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHERLY WINDS INCREASING TO AROUND 40 MPH WITH OCCASIONAL GUSTS APPROACHING 60 MPH. * TIMING: STRONG WINDS MAY DEVELOP SHORTLY AFTER SUNRISE...BUT ARE EXPECTED TO BECOME MORE WIDESPREAD THROUGHOUT THE MORNING AND EARLY AFTERNOON. THESE WINDS WILL QUICKLY SUBSIDE BY SUNSET. * IMPACTS: MOTORISTS AND ESPECIALLY HIGH PROFILE VEHICLES TRAVELING ON EAST-TO-WEST ORIENTED ROADS WILL BE SUBJECTED TO STRONG CROSSWINDS AND BLOWING DUST. WINDS THIS STRONG OVER THE COURSE OF SEVERAL HOURS MAY CAUSE SMALL TREE LIMBS TO FALL...POWER LINES TO BE DOWNED AND LOOSE OUTDOOR OBJECTS TO BLOW AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS ALREADY OCCURRING. SECURE ANY LOOSE OUTDOOR OBJECTS AND MINIMIZE TRAVEL IF POSSIBLE. && $$ TXZ025-026-031-032-037>044-261800- /O.NEW.KLUB.WI.Y.0029.111126T1000Z-111127T0000Z/ HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-YOAKUM-TERRY-LYNN-GARZA- KENT-STONEWALL- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE... PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST... JAYTON...ASPERMONT 356 AM CST SAT NOV 26 2011 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHERLY WINDS INCREASING TO AROUND 30 MPH WITH OCCASIONAL GUSTS TO 50 MPH. * TIMING: STRONG WINDS WILL DEVELOP EARLY THIS MORNING BEHIND A COLD FRONT AND WILL BECOME MORE WIDESPREAD THROUGHOUT THE REMAINDER OF THE MORNING. THESE WINDS WILL QUICKLY SUBSIDE BY SUNSET. * IMPACTS: MOTORISTS AND ESPECIALLY HIGH PROFILE VEHICLES TRAVELING ON EAST-TO-WEST ORIENTED ROADS WILL BE SUBJECTED TO STRONG CROSSWINDS AND BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED OR ALREADY OCCURRING. WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$
2 follow-up statements
532 WWUS74 KLUB 261605 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1005 AM CST SAT NOV 26 2011 ...COLD FRONT USHERING IN VERY STRONG WINDS TODAY... TXZ025-039>042-270000- /O.UPG.KLUB.WI.Y.0029.000000T0000Z-111127T0000Z/ /O.EXA.KLUB.HW.W.0008.000000T0000Z-111127T0000Z/ HALL-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST 1005 AM CST SAT NOV 26 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTHERLY WINDS INCREASING TO AROUND 40 MPH WITH OCCASIONAL GUSTS TO 60 MPH. * TIMING: STRONG WINDS HAVE DEVELOPED THIS MORNING BEHIND A COLD FRONT AND WILL BECOME MORE WIDESPREAD THROUGHOUT THE REMAINDER OF THE MORNING. THESE WINDS WILL QUICKLY SUBSIDE BY SUNSET. * IMPACTS: MOTORISTS AND ESPECIALLY HIGH PROFILE VEHICLES TRAVELING ON EAST-TO-WEST ORIENTED ROADS WILL BE SUBJECTED TO STRONG CROSSWINDS AND BLOWING DUST. WINDS THIS STRONG OVER THE COURSE OF SEVERAL HOURS MAY CAUSE SMALL TREE LIMBS TO FALL... POWER LINES TO BE DOWNED AND LOOSE OUTDOOR OBJECTS TO BLOW AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ021>024-027>030-033>036-270000- /O.CON.KLUB.HW.W.0008.000000T0000Z-111127T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS 1005 AM CST SAT NOV 26 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHERLY WINDS INCREASING TO AROUND 40 MPH WITH OCCASIONAL GUSTS APPROACHING 60 MPH. * TIMING: STRONG WINDS ARE EXPECTED TO BECOME MORE WIDESPREAD THROUGHOUT THE MORNING AND EARLY AFTERNOON. THESE WINDS WILL QUICKLY SUBSIDE BY SUNSET. * IMPACTS: MOTORISTS AND ESPECIALLY HIGH PROFILE VEHICLES TRAVELING ON EAST-TO-WEST ORIENTED ROADS WILL BE SUBJECTED TO STRONG CROSSWINDS AND BLOWING DUST. WINDS THIS STRONG OVER THE COURSE OF SEVERAL HOURS MAY CAUSE SMALL TREE LIMBS TO FALL... POWER LINES TO BE DOWNED AND LOOSE OUTDOOR OBJECTS TO BLOW AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS ALREADY OCCURRING. SECURE ANY LOOSE OUTDOOR OBJECTS AND MINIMIZE TRAVEL IF POSSIBLE. && $$ TXZ026-031-032-037-038-043-044-270000- /O.CON.KLUB.WI.Y.0029.000000T0000Z-111127T0000Z/ CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL- INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS... PADUCAH...DICKENS...SPUR...GUTHRIE...JAYTON...ASPERMONT 1005 AM CST SAT NOV 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHERLY WINDS INCREASING TO AROUND 35 MPH WITH OCCASIONAL GUSTS TO 55 MPH. * TIMING: STRONG WINDS WILL DEVELOP EARLY THIS MORNING BEHIND A COLD FRONT AND WILL BECOME MORE WIDESPREAD THROUGHOUT THE REMAINDER OF THE MORNING. THESE WINDS WILL QUICKLY SUBSIDE BY SUNSET. * IMPACTS: MOTORISTS AND ESPECIALLY HIGH PROFILE VEHICLES TRAVELING ON EAST-TO-WEST ORIENTED ROADS WILL BE SUBJECTED TO STRONG CROSSWINDS AND BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED OR ALREADY OCCURRING. WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$
593 WWUS74 KLUB 270009 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 609 PM CST SAT NOV 26 2011 TXZ021>025-027>030-033>036-039>042-270115- /O.EXP.KLUB.HW.W.0008.000000T0000Z-111127T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MORTON... LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS... PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST 609 PM CST SAT NOV 26 2011 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. NORTHERLY SUSTAINED WIND SPEEDS HAVE DECREASED TO BETWEEN 20 TO 25 MPH ACROSS THE CENTRAL AND WESTERN SOUTH PLAINS...AND IS EXPECTED TO FURTHER DECLINE SHORTLY AFTER SUNSET. $$ TXZ026-031-032-037-038-043-044-270115- /O.EXP.KLUB.WI.Y.0029.000000T0000Z-111127T0000Z/ CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL- INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS... PADUCAH...DICKENS...SPUR...GUTHRIE...JAYTON...ASPERMONT 609 PM CST SAT NOV 26 2011 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHERLY SUSTAINED WIND SPEEDS HAVE DECREASED TO NEAR 20 MPH ACROSS THE EASTERN SOUTH PLAINS...AND IS EXPECTED TO FURTHER DECLINE SHORTLY AFTER SUNSET. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Nov 25, 11:21 PM CST, 4 hours 35 minutes earlier.
Area forecast discussion, Nov 25, 11:21 PM CST, 4 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1121 PM CST FRI NOV 25 2011 .AVIATION... GENERALLY LIGHT SOUTHERLY WINDS AND FEW VFR CLOUD DECKS HAVE ENSUED...AS SCATTERED SHRA CONTINUED TO MOVE EAST AWAY FROM THE REGION. MVFR CLOUD DECKS WERE NOTED NORTH OF KCDS...AND THEREFORE MAY BE A SLIGHT CHANCE OF IT IMPACTING KCDS. THUS...HAVE ADDED A PREVAILING FEW025 TO KCDS FOR THE NEXT FEW HOURS. A COLD FRONT IS ANTICIPATED TO MOVE ACROSS THE SOUTH PLAINS LATE TONIGHT/EARLY TOMORROW MORNING...PRODUCING RATHER WINDY AND GUSTY NORTHERLY WINDS. MAY SEE WIND SPEEDS APPROACH 30 MPH SUSTAINED...WITH GUSTS AOA 40 MPH AT TIMES. HUS...BLDU COULD OCCUR AND WILL CONTINUE A MENTION AT BOTH TAF SITES. BY SUNSET WIND SPEEDS WILL SUBSIDE BUT EVEN MORE SO AOA 27/02Z. && PREV DISCUSSION... /ISSUED 240 PM CST FRI NOV 25 2011/ SHORT TERM... UPPER LEVEL TROUGH HAS BEHAVED PRETTY MUCH AS EXPECTED TODAY AND AS OF EARLY THIS AFTERNOON EXTENDED FROM THE WESTERN CANADIAN PRAIRIES TO CENTRAL NEW MEXICO. THUS FAR...WE HAVE SEEN TWO LINES OF RAIN SHOWERS FORM. THE FIRST AND STRONGER IMPULSE HAS GENERATED RAINFALL AMOUNTS GENERALLY LESS THAN 0.2 INCHES. THE SECOND IS EXPECTED TO WEAKEN THIS AFTERNOON AS PRIMARY UPPER LEVEL SUPPORT PUSHES EAST. OVERALL THE PRECIPITATION SHOULD BE FINISHING UP THIS EVENING ALTHOUGH SOME REMNANT ENERGY FROM TODAY/S SYSTEM MAY TRIGGER A FEW LIGHT SHOWERS ACROSS THE NORTH AND NORTHEAST UNDER THE TROUGH AXIS. COLD FRONT SHOULD EDGE INTO OUR NORTHWESTERN ZONES LATE THIS EVENING AND PUSH THROUGH BY AROUND 3AM OR SO. WE COULD SEE A FEW 40-50 MPH WIND GUSTS ALONG AND NEAR THE FRONT BUT THE MORE SUSTAINED WINDY CONDITIONS WILL START UP AROUND SUNRISE AS PRESSURE RISES AROUND 7MB/3HR OCCUR TO OUR NORTH. WE MAY SEE ADVISORY LEVEL WINDS FOR A FEW HOURS GENERALLY EAST OF THE INTERSTATE 27 CORRIDOR...BUT WILL HOLD OFF ON ISSUING AN ADVISORY ATTM AND LET LATER SHIFTS ANALYZE THE LATEST DATA AS IT BECOMES AVAILABLE. EITHER WAY THOUGH...THE SUSTAINED WINDS SHOULD BE QUITE CLOSE TO 30 MPH. LONG TERM... LOW LEVEL GRADIENTS WILL BE WEAKENING SUBSTANTIALLY BY SATURDAY EVENING WITH CORRESPONDING RAPID DECREASE IN SURFACE FLOW. THIS COMBINED WITH CLEAR SKIES WILL MAKE FOR A COLD NIGHT ACROSS WEST TEXAS WITH SUNDAY MORNING LOWS DOWN WELL INTO THE 20S. PERHAPS LOWER ACROSS THE EXTREME SOUTHWEST PAHANDLE AND NORTHWEST SOUTH PLAINS DEPENDING ON WHETHER OR NOT A LIGHT SOUTHWEST BREEZE CAN DEVELOP BEFORE SUNRISE SUNDAY. SUNDAY THROUGH MONDAY SHOULD BE TWO VERY NICE LATE FALL DAYS WITH SUNNY SKIES AND WARMING TEMPS WITH HIGHS INTO THE 60S SUNDAY AND INTO THE 70S MOST LOCATIONS ON MONDAY UNDER NORTHWEST FLOW ALOFT. THINGS GET MORE INTERESTING WEATHER WISE AS WE HEAD INTO THE MID AND LATTER PARTS OF NEXT WEEK. ECMWF/GFS ARE FAIRLY SIMILAR NOW IN THEIR MID LEVEL FLOW SOLUTIONS INTO NEXT WEEKEND. NORTHERN AND SOUTHERN STREAM ENERGY WILL PHASE INTO A CLOSED LOW OVER THE TENNESSEE VALLEY BY SUNDAY NIGHT AND THEN ADVECT NORTHEAST INTO ONTARIO BY MID WEEK. THIS LEAVES MODERATE NORTHWEST FLOW OVER THE WESTERN TWO THIRDS OF THE CONUS. BOTH MODELS SHOW WAVES IN FLOW NORTH OF REGION FORCING COLD FRONTS SOUTH INTO WEST TEXAS ON TUESDAY AND AGAIN ON THURSDAY...WITH THE THURSDAY AIRMASS THE COLDER OF THE TWO. CONCURRENTLY...MID LEVEL FLOW WILL BUCKLE ACROSS WESTERN US AS MID LEVEL JET ENERGY RACES SOUTHEAST FROM GULF OF ALASKA. BOTH MODELS DEPICT THIS ENERGY CLOSING OFF A MID LEVEL LOW OVER NORTHERN BAJA BY FRIDAY EVENING BEFORE EJECTING IT EAST AND NORTHEAST TOWARD THE REGION FOR NEXT WEEKEND. OBVIOUSLY THIS IS SEVERAL DAYS AWAY...BUT SIMILIARITY OF SOLUTIONS ADDS SOME CONFIDENCE TO THIS SCENARIO. IF THE PATTERN DOES VERIFY IT IS ONE THAT COULD POTENTIALLY MEAN A SOUTHERN ROCKIES SNOW STORM BUT IT IS WAY TOO EARLY TO LATCH ONTO THAT. FOR NOW WILL SHOW AN INCREASE IN MOISTURE BY LATE WEEK AND IT WILL BE SOMETHING WE NEED TO WATCH OVER THE NEXT SEVERAL DAYS. OTHERWISE...DRY CONDITIONS WILL PREVAIL. JW FIRE WEATHER... INSOFAR AS FIRE WEATHER GOES SATURDAY...THIS WILL BE A CLOSE CALL. THE CURRENT FORECAST DOES NOT SUPPORT RH VALUES SUPPORTIVE OF A FIRE WEATHER PRODUCT ALTHOUGH THE WIND SPEEDS WILL CERTAINLY SUPPORT RAPIDLY SPREADING WILDFIRES. FORECAST HIGHS WILL BE BELOW NORMAL WHICH WOULD TECHNICALLY ALSO NOT SUPPORT A RANGELAND FIRE DANGER STATEMENT. SURFACE WINDS WILL ALSO LIKELY BE STRONG ENOUGH FOR FIRE WEATHER CONCERNS TUESDAY...WEDNESDAY AND THURSDAY... ALTHOUGH ONCE AGAIN IT APPEARS THAT RH LEVELS WILL REMAIN TOO HIGH FOR CRITICAL CONDITIONS ON THOSE DAYS. STILL...AREA FIRE AGENCIES WILL WANT TO REMAIN ALERT TO AN ELEVATED WILDFIRE RISK. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 28 49 23 63 33 / 20 0 0 0 0 TULIA 34 49 22 67 31 / 10 0 0 0 0 PLAINVIEW 36 50 22 65 32 / 10 0 0 0 0 LEVELLAND 34 52 23 63 33 / 0 0 0 0 0 LUBBOCK 36 52 24 64 32 / 0 0 0 0 0 DENVER CITY 34 53 25 61 33 / 0 0 0 0 0 BROWNFIELD 35 53 24 63 33 / 0 0 0 0 0 CHILDRESS 42 52 28 65 34 / 20 0 0 0 0 SPUR 44 54 27 66 33 / 0 0 0 0 0 ASPERMONT 47 56 25 64 33 / 10 0 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 29
Hazardous weather outlook, Nov 25, 6:03 AM CST, 21 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 603 AM CST FRI NOV 25 2011 TXZ021>044-261200- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 603 AM CST FRI NOV 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG COLD FRONT WILL PUSH ACROSS THE AREA SATURDAY MORNING RESULTING IN STRONG NORTHERLY WINDS OF 20 TO 30 MPH. THIS WILL RESULT IN PATCHY BLOWING DUST AND AN INCREASED FIRE DANGER AS THE STRONG WINDS COULD RESULT IN RAPID SPREAD OF ANY OUTDOOR FIRES. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED THROUGH THE REST OF NEXT WEEK. JORDAN
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 3:56 AM CST | High Wind Warning | LUB | Bailey, Briscoe, Castro, Cochran, Crosby, Floyd and 11 more | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.